New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ESM
New Member


Date Joined Aug 2007
Total Posts : 1
   Posted 8/13/2007 6:54 PM (GMT -6)   
Ok very new at this? I just starting taking Buspar....first pill i took made me extremely dizzy. can anyone give suggestions? Should I take it at night? confused

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 8/13/2007 7:09 PM (GMT -6)   
ESM,
 
Welcome to HW.
 
That happend to me when I started on Buspar (I was on 15mg 2x/day).  It mostly happend when I sat up or stood up.  It eventually went away, as my body adjusted to it.  I wish I can tell you how long the dizziness lasts,  but I can't.  Best wishes.


Olivia
Moderator, Bipolar
 
Dx:  Bipolar 1, Anxiety-Panic Disorder
Support HealingWell: 
http://www.healingwell.com/donate
"Don't let your yesterday, ruin your today"

Post Edited (olivia of course) : 8/13/2007 6:28:11 PM (GMT-6)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/13/2007 9:35 PM (GMT -6)   

Hi and welcome. I wish you a good stay here. I am Kitt.

Please look around and post as you feel comfortable. Feel free to ask any questions you may have about the site. As for the Buspar, I am glad Olivia helped you out as I do not have any experience with that med.  

Again Welcome and Keep posting. 

 


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


janetlee
Veteran Member


Date Joined Mar 2006
Total Posts : 1986
   Posted 8/14/2007 1:35 AM (GMT -6)   
Hi,
I am on buspar and have been for years. I never remember having any side effects but some folks do. It is more effective when taken along with ADs. Hopefully, your side effects will wane away very soon! :)
Take care and welcome!
janet
Who am I?
I'd like to know.
Would you?
See here...
 


Boomer2uall
Regular Member


Date Joined Apr 2007
Total Posts : 83
   Posted 8/14/2007 9:39 AM (GMT -6)   
Hi.  I was on Buspar for a very short period of time.  The good news about Buspar is that it is not addictive.  The bad news is that it doesn't work that well compared to a benzo. which is addictive.  I am not putting down benzo.'s as they do work if you take them exactly as directed.  However, I found that Buspar just made me sick, no really, it made me really sick.  But everyone is different and if the Buspar works for you by taking the anxiety away or at least helping you to cope while you work on anxiety technics (spelling-I know).
 
Hope this helps a bit.
Nick
 
Currently taking Paxil 40mg, Clonazapm 3mg, Seroquel 150mg, and Remeron RD 45mg daily.
 
Suffer from depression, generalized anxiety dissorder, and OCD.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 25, 2016 3:52 PM (GMT -6)
There are a total of 2,693,597 posts in 297,393 threads.
View Active Threads


Who's Online
This forum has 152071 registered members. Please welcome our newest member, KatinMO.
356 Guest(s), 12 Registered Member(s) are currently online.  Details
Jen77, ArtAngel, Girlie, ARD9-7, Dazza, ~ chicken wings ~, Caroldel, Shelley610, Kaliska, JamesE, Violet Thomson, Kar102


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer